Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 22, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 3, 2011, 10:11 PM CDT for Bourbon County, Kansas. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 3, 2011, 10:11 PM CDT (03:11 UTC)
- Expired
- Apr 3, 2011, 11:00 PM CDT
- In force
- 49 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 50.0 mph
County Bourbon County, KS
The radar
The Pleasant Hill radar (KEAX), 117 km from the middle of the area, began a volume at 03:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 3, 10:38 PM CDT | HAIL 1 | Devon, KS | DIME AND QUARTER SIZE HAIL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 3, 8:33 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 3.2 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1873 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 2220 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.1
The text
As transmitted, in the capitals the NWS used until 2016.
390
WUUS53 KSGF 040311
SVRSGF
KSC011-040400-
/O.NEW.KSGF.SV.W.0022.110404T0311Z-110404T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1011 PM CDT SUN APR 3 2011
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BOURBON COUNTY IN SOUTHEAST KANSAS...
* UNTIL 1100 PM CDT.
* AT 1006 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM NEAR IOLA...MOVING EAST AT 60 MPH. THIS STORM
IS CAPABLE OF PRODUCING LARGE DAMAGING HAIL UP TO GOLF BALL SIZE.
* LOCATIONS IMPACTED INCLUDE BRONSON...DEVON...FORT SCOTT...FULTON...
HAMMOND...HARDING...MAPLETON...MARMATON...PETERSBURG...REDFIELD...
UNIONTOWN AND XENIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM CAPABLE OF PRODUCING LARGE HAIL...IF YOU
ARE IN ITS PATH SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3782 9508 3797 9509 3803 9508 3804 9506
3803 9462 3801 9461 3775 9462 3776 9509
3781 9509
TIME...MOT...LOC 0310Z 270DEG 55KT 3795 9540
WIND...HAIL <50MPH 1.75IN
$$
CRAMER3 follow-up statements
180
WWUS53 KSGF 040332
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1032 PM CDT SUN APR 3 2011
KSC011-040400-
/O.CON.KSGF.SV.W.0022.000000T0000Z-110404T0400Z/
BOURBON KS-
1032 PM CDT SUN APR 3 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR BOURBON COUNTY...
AT 1026 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS ACROSS WESTERN BOURBON COUNTY...MOVING
EAST AT 60 MPH. THESE STORMS ARE CAPABLE OF PRODUCING HALF DOLLAR
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
LOCATIONS IMPACTED INCLUDE BRONSON...DEVON...FORT SCOTT...FULTON...
HAMMOND...HARDING...MAPLETON...MARMATON...PETERSBURG...REDFIELD...
UNIONTOWN AND XENIA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
&&
LAT...LON 3782 9508 3797 9509 3803 9508 3804 9506
3803 9462 3801 9461 3775 9462 3776 9509
3781 9509
TIME...MOT...LOC 0331Z 270DEG 55KT 3802 9498 3782 9501
WIND...HAIL 60MPH 1.25IN
$$
CRAMER965
WWUS53 KSGF 040347
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1047 PM CDT SUN APR 3 2011
KSC011-040400-
/O.CON.KSGF.SV.W.0022.000000T0000Z-110404T0400Z/
BOURBON KS-
1047 PM CDT SUN APR 3 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR NORTHEASTERN BOURBON COUNTY...
AT 1045 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SEVERE THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES
EAST OF FULTON TO 8 MILES SOUTH OF HAMMOND...MOVING EAST AT 65 MPH.
THESE STORMS ARE CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.
LOCATIONS IMPACTED INCLUDE DEVON...FULTON AND HAMMOND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE ARE DANGEROUS STORMS CAPABLE OF PRODUCING LARGE HAIL AND
DAMAGING WINDS...IF YOU ARE IN THEIR PATH SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
&&
LAT...LON 3803 9479 3803 9462 3801 9461 3800 9462
3795 9462 3783 9463 3788 9483
TIME...MOT...LOC 0347Z 269DEG 60KT 3802 9460 3782 9464
WIND...HAIL 60MPH 1.00IN
$$
CRAMER627
WWUS53 KSGF 040359
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1059 PM CDT SUN APR 3 2011
KSC011-040409-
/O.EXP.KSGF.SV.W.0022.000000T0000Z-110404T0400Z/
BOURBON KS-
1059 PM CDT SUN APR 3 2011
...THE SEVERE THUNDERSTORM WARNING FOR BOURBON COUNTY WILL EXPIRE AT
1100 PM CDT...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE
THUNDERSTORMS THAT PROMPTED THE WARNING ARE EXITING THE WARNED
AREA...THUS THE WARNING IS BEING ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY
MORNING FOR SOUTHEAST KANSAS AND SOUTHWESTERN MISSOURI.
LAT...LON 3803 9479 3803 9462 3801 9461 3800 9462
3795 9462 3783 9463 3788 9483
TIME...MOT...LOC 0359Z 269DEG 60KT 3802 9435 3782 9439
$$
CRAMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 9:36 PM CDT, 35 minutes earlier.
Area forecast discussion, Apr 3, 9:36 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 936 PM CDT SUN APR 3 2011 ...MESOSCALE CONVECTIVE DISCUSSION... .UPDATE... A COLD FRONT IS PUSHING SOUTH ACROSS NORTHERN MISSOURI AND CENTRAL KANSAS THIS EVENING. THE VERY STRONG CAP IN PLACE ACROSS THE AREA HAS LIMITED ANY DEVELOPMENT OUT AHEAD OF THE FRONT. HOWEVER...THE FRONT IS STRONG ENOUGH TO BE THE FOCUS FOR THUNDERSTORMS THAT ARE DEVELOPING ALONG IT FROM SOUTH CENTRAL KANSAS INTO NORTHERN MISSOURI. THE WIND FIELDS ARE ORIENTATED SUCH THAT THESE STORMS ARE QUICKLY BECOMING POST FRONTAL BUT REMAINING CLOSE ENOUGH TO THE FRONT TO BECOME SEVERE AT THE MID EVENING HOURS. VERY STRONG INSTABILITY IS CURRENTLY IN PLACE AHEAD OF THE FRONT WITH OVER 2000 J/KG OF ML CAPE IN PLACE ACROSS WESTERN MISSOURI INTO EASTERN KANSAS. THE ELEVATED MIXED LAYER THAT HAS CREATED THE STRONG CAP HAS ALSO CREATED VERY STEEP LAPSE RATES ACROSS THE AREA. THERE IS ALSO SIGNIFICANT CAPE IN THE HAIL GROWTH ZONE TO SUPPORT LARGE HAIL WITH THESE STORMS WITH GOLF BALL SIZED HAIL POSSIBLE WITH THE STRONGER STORMS. A SEVERE WIND RISK WILL ALSO BE POSSIBLE WITH ANY LING SEGMENTS THAT CAN DEVELOP. WITH THE LOSS OF DAY TIME HEATING...INSTABILITY SHOULD BEGIN TO WEAKEN IN THE LOW LEVELS DURING INTO THE OVERNIGHT HOURS. HOWEVER...WITH STORMS ALREADY GOING AND SIGNIFICANT INSTABILITY ABOVE THE CAP...FEEL THE STORMS WILL PUSH INTO THE WESTERN PORTIONS OF THE FORECAST AREA LATE THIS EVENING INTO THE EARLY OVERNIGHT HOURS. INSTABILITY SHOULD DECREASE FROM WEST TO EAST ACROSS THE AREA OVERNIGHT SO THE SEVERE RISK MAY DECREASE DURING THE OVERNIGHT HOURS. HOWEVER...A SEVERE WIND RISK WILL CONTINUE THROUGH THE OVERNIGHT HOURS WITH ANY LINE SEGMENTS THAT CAN MAINTAIN THEMSELVES. WISE && .DISCUSSION... SHORT TERM FORECAST CHALLENGE CENTERED ON TSRA CHANCES OVERNIGHT. CONFIDENCE MODERATE TO HIGH THAT WE WILL SEE TSRA DEVELOP...HOWEVER SEVERE POTENTIAL LIMITED DUE TO CAP THOUGH POST FRONTAL STORMS WILL NEED TO BE MONITORED. PRESSURE GRADIENT INDUCED SURFACE WINDS AIDED BY MIXING OF STRONGER WINDS ALOFT HAS YIELDED GUSTS OVER 40 KNOTS THIS AFTERNOON. THE WIND ADVISORY WILL CONTINUE THROUGH 01Z WITH HIGHER GUSTS DIMINISHING AS MIXING SHUTS OFF. WOULD STILL ANTICIPATE GUSTS TO 35 MPH THOUGH FROM SUNSET INTO THE LATE EVENING AS GRADIENT REMAINS TIGHT AHEAD OF APPROACHING COLD FRONT. THE COLD FRONT AT 19Z EXTENDED FROM GREAT BEND KS INTO THE SOUTHEAST TIP OF NEBRASKA...AND WILL CONTINUE TO PUSH SOUTHEAST INTO THE FORECAST AREA AFTER MIDNIGHT. SIGNIFICANT CAP HAS THWARTED THE DEVELOPMENT OF CONVECTION AHEAD OF THE FRONT THIS AFTERNOON...AND ALL SHORT RANGE MODELS HIGHLIGHT A ROUND OF POST FRONTAL TSRA AS THE FRONT APPROACHES THE FAR NORTHWEST COUNTIES TOWARD MIDNIGHT...INTERSTATE 44 IN THE 8-10Z TIME FRAME AND INTO SOUTH CENTRAL MISSOURI EARLY MONDAY MORNING. STEEP MID LEVEL LAPSE RATES WILL BE OFFSET BY MODERATELY HIGH FREEZING LEVELS THOUGH STRONGER UPDRAFTS MAY YIELD HAIL TO THE SIZE OF QUARTERS. WILL NEED TO WATCH THE DOWNWARD CAPE AS THE FRONT APPROACHES FOR WIND POTENTIAL. A MUCH COOLER DAY IS THEN IN STORE FOR THE REGION ON MONDAY AS THE MEAN TROUGH PASSES THROUGH USHERING STRONG COLD AIR ADVECTION. RUNNELS MONDAY NIGHT THROUGH TUESDAY NIGHT...BIGGEST CONCERN DURING THIS TIME FRAME IS THE RISK FOR FROST/FREEZE CONDITIONS. PROGRESSIVE CLEARING FROM WEST TO EAST IS EXPECTED TO WRAP UP MONDAY EVENING AS SURFACE HIGH PRESSURE MOVES INTO THE AREA. DEWPOINTS FROM 12Z MODEL OUTPUT DROP VALUES INTO THE MIDDLE 20S...AND WITH A CLEAR SKY AND LIGHT WINDS...THERE IS AN ELEVATED RISK OF OBSERVING BELOW FREEZING TEMPERATURES. THERE IS SOME QUESTION IF WE CAN ATTAIN COMPLETELY CALM WINDS...SO THE MORE SIGNIFICANT RISK FOR A FREEZE WILL BE IN VALLEYS/LOW LYING/SHELTERED AREAS. LOWS AROUND 30 ARE EXPECTED AREA WIDE...WITH UPPER 20S IN VALLEYS/LOW LYING/SHELTERED AREAS. SOUTHERLY WINDS WILL ONCE AGAIN DEVELOP ACROSS THE REGION TUESDAY INTO TUESDAY NIGHT AND WE WILL SEE A NICE WARMING TREND. TEMPERATURES WILL BE NEAR AVERAGE DURING THIS TIME FRAME WITH A MAINLY CLEAR SKY. GAGAN LONG TERM (WEDNESDAY THROUGH SUNDAY)... 12Z SUITE OF MEDIUM RANGE MODELS CONTINUE TO INDICATE AN ACTIVE PATTERN DEVELOPING OVER THE REGION. THE UPPER PATTERN WILL TRANSITION TO A NEGATIVE PNA WITH TROUGHING OVER THE INTERIOR WESTERN CONUS AND RIDGING OVER THE EAST. WITH SOUTHWEST FLOW ALOFT...ACROSS THE MIDWEST THE BIGGEST CHALLENGE REMAINS TIMING INDIVIDUAL WAVES AS A SURFACE BAROCLINIC ZONE SETS UP VERY NEAR THE AREA AND LINGERS THROUGH THE EXTENDED FORECAST PERIOD. 12Z GFS/ECMWF EXHIBITING DECENT RUN TO RUN CONTINUITY AND CONSISTENCY AND OVERALL ONLY MINOR TWEAKS TO THE GOING FORECAST WERE MADE. TEMPERATURES WILL WARM TO WELL ABOVE AVERAGE BY THE END OF THE WEEK AND THE WEEKEND. RAINFALL FORECAST IS A TAD ON THE PESSIMISTIC SIDE GIVEN TYPICAL TIMING DIFFERENCES AMONGST MODELS...HOWEVER RAIN CHANCES AT THIS POINT LOOK MORE FAVORABLE ON THURSDAY...THEN AGAIN FRIDAY NIGHT/SATURDAY AND ONCE AGAIN ON SUNDAY. GAGAN && .AVIATION... FOR THE 00Z KSGF...KJLN AND KBBG TAFS...STRONG AND GUSTY WINDS WILL CONTINUE THIS EVENING...WITH WINDS ONLY DECREASING SLIGHTLY INTO THE EVENING HOURS AND CONTINUING OVERNIGHT. A STRONG LOW LEVEL JET WILL ALSO CREATE LOW LEVEL WIND SHEAR CONCERNS THIS EVENING. A COLD FRONT WILL THEN SWEEP SOUTH THROUGH THE AREA DURING THE EARLY OVERNIGHT HOURS. A STRONG CAP REMAINS IN PLACE ACROSS THE AREA...AND THERE ARE QUESTIONS IF IT WILL WEAKEN ENOUGH TO ALLOW THUNDERSTORM DEVELOPMENT ALONG THE FRONT. ALSO...INSTABILITY SHOULD BEGIN TO WEAKEN OVERNIGHT. NEVER THE LESS THERE IS STILL THE POTENTIAL FOR THE FRONT TO BE THE FOCUS FOR SHOWERS AND THUNDERSTORMS DURING THE OVERNIGHT HOURS. HAVE INCLUDED TEMPO GROUPS IN ALL THREE TAFS FOR -TSRA. BEHIND THE FRONT WINDS WILL SHIFT TO THE NORTHWEST AND CEILINGS SHOULD LOWER TO MVFR AND POSSIBLY IFR. LIGHT RAIN COULD ALSO LINGER BEHIND THE FRONT INTO MONDAY MORNING. MVFR CEILINGS WILL PERSIST INTO THE DAY MONDAY AT ALL THREE TAF SITES. CEILINGS MAY BEGIN TO IMPROVE TO VFR MONDAY AFTERNOON. STRONG AND GUSTY NORTHWEST WINDS ARE ALSO FORECAST FOR MONDAY AFTERNOON. WISE && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, Apr 3, 8:58 PM CDT, 1 hour 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 858 PM CDT SUN APR 3 2011 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-050200- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 858 PM CDT SUN APR 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. THE HAZARDOUS WEATHER RISK LEVEL IS...SIGNIFICANT. WEATHER HAZARDS EXPECTED... THE NON THUNDERSTORM WIND RISK IS ELEVATED. THE HAIL RISK IS ELEVATED. THE THUNDERSTORM WIND RISK IS ELEVATED. THE LIGHTNING RISK IS SIGNIFICANT. DISCUSSION... BREEZY AND GUSTY SOUTHWEST WINDS WILL CONTINUE THIS EVENING INTO THE OVERNIGHT HOURS. WIND GUSTS OF 3O TO 35 MPH WILL REMAIN POSSIBLE THROUGH MIDNIGHT WITH GUSTS OVER 20 MPH CONTINUING INTO THE OVERNIGHT HOURS. THUNDERSTORMS HAVE DEVELOPED JUST BEHIND A COLD FRONT THAT IS CURRENTLY PUSHING SOUTHEAST ACROSS CENTRAL KANSAS AND NORTHERN MISSOURI DURING THE MID EVENING HOURS. THIS FRONT WILL CONTINUE TO PUSH SOUTH THIS EVENING INTO THE OVERNIGHT HOURS. THUNDERSTORMS WILL CONTINUE TO BE POSSIBLE JUST BEHIND THE FRONT AS IT PUSHES ACROSS THE AREA. LARGE HAIL UP TO THE SIZE OF GOLF BALLS AND WINDS OF UP TO 60 MPH WILL BE POSSIBLE WITH THESE STORMS...ESPECIALLY ALONG AND WEST OF A WARSAW TO JOPLIN LINE THROUGH MIDNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A FEW STRONG STORMS MAY REMAIN INTO EARLY MONDAY...OTHERWISE THE ARRIVAL OF COLD AIR IN BEHIND A COLD FRONT COMBINED WITH CLEARING SKIES WILL RESULT IN TEMPERATURES DROPPING TO AROUND 30 FOR SEVERAL HOURS MONDAY NIGHT. THIS WILL LEAD TO THE LIKELIHOOD FOR A FREEZE IN WIND PROTECTED AREAS AND A LIMITED RISK ELSEWHERE. SOUTHERLY WINDS WILL BE GUSTY ON TUESDAY. WITH LOW LEVEL MOISTURE SLOW TO RETURN INTO THE AREA...THE FIRE WEATHER RISK IS ELEVATED. PERIODIC THUNDERSTORM CHANCES WILL THEN RETURN THURSDAY INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE POSSIBLE WEST OF A JOPLIN TO WARSAW MISSOURI LINE LATER THIS EVENING. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) WISE
The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 10:56 PM CDT | High Wind Warning | SGF | Bourbon, Cherokee, Crawford | 2 hr |
| Apr 4, 3:18 PM CDT | Freeze Warning | SGF | Bourbon, Cherokee, Crawford | 17 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.